MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, ALLIGATOR TYPE; HI-Q HAND INSTRUMENTS- UROLOGY

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, ALLIGATOR TYPE; HI-Q HAND INSTRUMENTS- UROLOGY
Model Number A64070A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation therefore the complaint could not be confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the following led to the malfunction: the cause is very likely improper handling/excessive force, in combination with wear and tear.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that the jaws alligator type hiq had the jaws fitting gap worn out as it was too wide.The issue occurred during preparation for use.There were no reports of patient harm.

Brand Name
JAWS "HIQ+", 5 X 330 MM, ALLIGATOR TYPE
Common Device Name
HI-Q HAND INSTRUMENTS- UROLOGY
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17999718
Report Number9610773-2023-03057
Device Sequence Number15142063
Product Code HET
UDI-Device Identifier04042761010115
UDI-Public04042761010115
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K944201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA64070A
Device Lot Number133W-0006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown